Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Spotting in menstrual period,birth control pills,unprotected sex

I ve been on birth control and I always start my period 3 days into my placebo pills . The day before my period I had unprotected the day before my period which was on Tuesday. The day when my period was suppose to come all I had was a very small amount of spotting, only once and then nothing else. That has never happened before and now today I have a little more spotting but hardly much more than yesterday which also has never happened before. My period is not the same as it usually is... at all. Is there any possibility that I could have gotten pregnant and when would be the time to take a pregnancy test just to make sure?
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is less likey that you are pregnant. You may take a preg test after 2-3 days if period doesnt return. It might have got delayed for some harmonal changes with birth pills or may be normaly delayed.
Answered: Mon, 30 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor